| Catalog Number |
TSVTB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994)
| Date of Event |
05/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided h6: additional patient codes: 4577-edema/swelling, 1932-inflammation, 1840-erythema, 1812-purulent discharge.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient returned after implant placement with erythema, tenderness to palpation, infection and purulent exudate in the upper right implant site at tooth location #5.The patient was placed on antibiotics for fourteen (14) days with pain meds.The patient returned for debridement and implant removal due to allergic reaction and infection.Symptoms as a result of the event: pain, edema and inflammation.